# SDR DALA1138261815

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 40,113 hours, 9,139 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED AN ELECTRICAL SMELL COMING FROM BEHIND LAVATORY 217 MIRROR.  MAINTENANCE INSPECTED COMPARTMENT BEHIND LAVATORY MIRROR.  MAINTENANCE FOUND THE LIGHT BALLAST TO BE HOT.  MAINTENANCE DISCONNECTED THE BALLAST AND SMELL DISAPPEARED.  NO FURTHER DEFECTS WERE NOTED.  MAINTENANCE REPLACED THE BALLAST.  OPERATIONAL CHECK  WAS NORMAL.
